Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/7747
Title: On Connectedness via Closure Operators
Authors: Clementino, Maria Manuel 
Issue Date: 2001
Citation: Applied Categorical Structures. 9:6 (2001) 539-556
Abstract: This paper describes a convenient modification of the approach presented in the paper “Closure operators and connectedness” by G. Castellini and D. Hajek, which is shown to give a suitable generalization of left- and right-constant subcategories, both at the object and the morphism levels. We show in particular that the framework we introduce here allows the simultaneous study of the classes of connected topological spaces, of concordant continuous maps and of monotone continuous maps.
URI: http://hdl.handle.net/10316/7747
DOI: 10.1023/A:1012512306420
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf137.25 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

11
checked on Feb 18, 2020

WEB OF SCIENCETM
Citations 5

13
checked on Aug 2, 2022

Page view(s) 50

354
checked on Aug 11, 2022

Download(s) 50

410
checked on Aug 11, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.